Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2022 year

On the convergence of generalized power series solutions of q-difference equations, Aequat. Math., 2022, V. 96(3), P. 579-597.

Go to publication

Authors: Gontsov R., Goryuchkina I., Lastra A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2022
About  |  Contacts  |  The old version of this site